Panadol Paracetamol Caffeine Pain Relief Tablets 500 mg Extra Soluble 24s

Amazon.co.uk Price: £3.80 (as of 09/09/2020 16:25 PST- Details)

Powerful Effective Relief Soluble Format Contains caffeine to amplify the pain relieving effect of paracetamol Reduces Fever

Category:
 

Description

 

Product Description

Panadol Extra Soluble Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol. When you’ve got a headache, Panadol Extra Soluble can deliver powerful, effective relief. And it’s gentle on your stomach too. When to Use Panadol Extra Soluble Panadol Extra Soluble can relieve tough head pain including Migraines. Containing paracetamol, Panadol Extra Soluble can also relieve common types of pain, including back pain, toothache, period pain and joint pain. How to Use Panadol Extra Soluble When experiencing pain, adults and children aged 16 years and over should take 2 tablets dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours. Children aged 12-15 years should be given 1 tablet dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label.

Ingredients

Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420)

P.when(‘A’).execute(function(A) {A.on(‘a:expander:toggle_description:toggle:collapse’, function(data) {window.scroll(0, data.expander.$expander[0].offsetTop-100);});});

Directions

Full usage and caution instructions are printed on the packaging.

Safety Warning

Store below 30°C. Keep all medicines safely away from children. Min Age Limit (Advisory): 12 Years

See more

Powerful Effective Relief Soluble Format Contains caffeine to amplify the pain relieving effect of paracetamol Reduces Fever

Additional information

Brand